Lacunary statistical convergence of sequences of fuzzy numbers


Nuray F.

FUZZY SETS AND SYSTEMS, vol.99, no.3, pp.353-355, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 3
  • Publication Date: 1998
  • Doi Number: 10.1016/s0165-0114(98)00031-1
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.353-355

Abstract

The sequence X = {X-k} of fuzzy numbers is statistically convergent to the fuzzy number X-0 provided that for each epsilon > 0